Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Recovering with food poisoning, episode of heavy night sweats, slight discharge of feces. Serious?

Hi, I had food poisoning 2 days ago. Last night, as I was just recovering I got off to sleep but woke up with night sweats in middle of night. But I also seemed to have an ever so slight discharge of faesces enough to touch my boxers - it was not its usual smell but more cheesy - is this just my body ridding toxins or could it be something more serious?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  819
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Yes this occurs following food poisoning ,the undigested and toxins are excreted by your body . You need not worry.Consult your physician ,get check your vital status and you require antibiotics based on your clinical examination.Meantime have soft food as tolerated by your body with plenty of liquids (electral, juices ) to prevent you from dehydration
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor